# SDR ASOA01162

- Difficulty date: September 11, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N230AS
- Make and model: Emb EMB-120
- Aircraft serial: 120032
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MCN, SEVERAL FLOOR TRACK LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY AT ROW 4BC.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
